# SDR 2019FA0000179

- Difficulty date: May 16, 2019
- Submitted: June 10, 2019
- Operation: General aviation
- Aircraft: N3555N
- Make and model: Mooney M20F
- Aircraft serial: 680095
- Aircraft time: 3,644 hours
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Condition: Separated
- Location: Mixture Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE MIXTURE CONTROL ROD END SEPARATED FROM THE PRESSURE CARBURETOR CONTROL ARM, WHICH RESULTED IN POWER LOSS.
